umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Fictitious domain method with boundary value correction using penalty-free Nitsche method
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2018 (Engelska)Ingår i: Journal of Numerical Mathematics, ISSN 1570-2820, E-ISSN 1569-3953, Vol. 26, nr 2, s. 77-95Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper, we consider a fictitious domain approach based on a Nitsche type method without penalty. To allow for high order approximation using piecewise affine approximation of the geometry we use a boundary value correction technique based on Taylor expansion from the approximate to the physical boundary. To ensure stability of the method a ghost penalty stabilization is considered in the boundary zone. We prove optimal error estimates in the H1-norm and estimates suboptimal by 𝓞(h1/2) in the L2-norm. The suboptimality is due to the lack of adjoint consistency of our formulation. Numerical results are provided to corroborate the theoretical study.

Ort, förlag, år, upplaga, sidor
Walter de Gruyter, 2018. Vol. 26, nr 2, s. 77-95
Nyckelord [en]
Nitsche's method, fictitious domain method, boundary value correction
Nationell ämneskategori
Beräkningsmatematik
Identifikatorer
URN: urn:nbn:se:umu:diva-150874ISI: 000435979300002Scopus ID: 2-s2.0-8504415940OAI: oai:DiVA.org:umu-150874DiVA, id: diva2:1244373
Tillgänglig från: 2018-08-31 Skapad: 2018-08-31 Senast uppdaterad: 2018-08-31Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Scopus

Personposter BETA

Larson, Mats G.

Sök vidare i DiVA

Av författaren/redaktören
Larson, Mats G.
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Journal of Numerical Mathematics
Beräkningsmatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

urn-nbn

Altmetricpoäng

urn-nbn
Totalt: 130 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf